$K$-functionals and moduli of continuity in weighted polynomial approximation

G. Freud Department of Mathematics, California State University H. N. Mhaskar Department of Mathematics, California State University

TBD mathscidoc:1701.332580

Arkiv for Matematik, 21, (1), 145-161, 1981.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 109 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{g.1981$k$-functionals,
  title={$K$-functionals and moduli of continuity in weighted polynomial approximation},
  author={G. Freud, and H. N. Mhaskar},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514945095389},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={145-161},
  year={1981},
}
G. Freud, and H. N. Mhaskar. $K$-functionals and moduli of continuity in weighted polynomial approximation. 1981. Vol. 21. In Arkiv for Matematik. pp.145-161. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514945095389.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved